Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 8, Issue 6


Connectivity of the coset poset and the subgroup poset of a group

Daniel A. Ramras
Published Online: 2005-11-18 | DOI: https://doi.org/10.1515/jgth.2005.8.6.719


We study the connectivity of the coset poset and the subgroup poset of a group, focusing in particular on simple connectivity. The coset poset was recently introduced by K. S. Brown in connection with the probabilistic zeta function of a group. We take Brown’s study of the homotopy type of the coset poset further, and in particular generalize his results on direct products and classify direct products with simply connected coset posets.

The homotopy type of the subgroup poset L(G ) has been examined previously by Kratzer, Thévenaz, and Shareshian. We generalize some results of Kratzer and Thévenaz, and determine π 1(L(G )) in nearly all cases.

About the article

Published Online: 2005-11-18

Published in Print: 2005-11-18

Citation Information: Journal of Group Theory, Volume 8, Issue 6, Pages 719–746, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2005.8.6.719.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

John Shareshian and Russ Woodroofe
Advances in Mathematics, 2016, Volume 291, Page 758
Russ Woodroofe
Journal of Combinatorial Theory, Series A, 2007, Volume 114, Number 4, Page 733
I. P. Kramarev and L. V. Lokutsievskiy
Journal of Mathematical Sciences, 2009, Volume 163, Number 6, Page 694

Comments (0)

Please log in or register to comment.
Log in